# SDR SIMA20170812001

- Difficulty date: August 12, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N939AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500923
- Aircraft time: 30,624 hours, 26,204 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED THE EMERGENCY LIGHT,  OPS CHECKED GOOD IAW AMM 33-50-10.
